# SDR SWAA2020032332205

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,471 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EXIT EMERGENCY LIGHT INOP AND ALL L/H OVERWING EMERGENCY LIGHTS INOP / R&R L/H OVERWING EXIT BATTER PACK PER AMM 33-51-06 OPS NORMAL
